# SDR VNAA201503100014

- Difficulty date: March 10, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 25,770 hours, 25,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364
- Part time: 25,770 hours, 25,457 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH PIN INTERCOSTAL AT STR 27L IS CORRODED, FILIFORM, ON INBD SIDE BETWEEN FS349 AND FS364 OUT OF LIMITS, PN SH670-32075-3.  R & R INTERCOSTAL, PN SH670-32075-3 BETWEEN FS349 AND FS364.
